# SDR AALA20160227002

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 6,446 hours, 723 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, OVERHEAD BIN DOOR BEGAN TO BUBBLE & DELAMINATE.  THE DELAMINATION CAUSED A CRACKING NOISE THAT WAS CONCERNING TO CREW.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  DRILLED A HOLE IN THE DOOR TO PREVENT DOOR FROM BUBBLING UP AGAIN.  ITEM WAS PLACED ON PLACARD.  THE ACFT GNDED.  CLEANED & INSPECTED FURTHER, NO DELAMINATION FOUND.  SECURED LOOSE OPERATING ARMS IAW AMM 25-280910401.  OPERATIONS NOW NORMAL.
